# SDR COMA0360047

- Difficulty date: January 23, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 10,950 hours, 10,919 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5292 CARGO FIRE BOTTLE LOW MESSAGE.COULD NOT DUPLICATE.  INPSECTED BOTTLE AND WIRING - NO DEFECTS.
